MAUDE Adverse Event Report: NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT

NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT
Model Number NM-F4452
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2026, loosening of implant not related to bone ingrowth was verified.According to the information, the patient is a healthy.Observed during the event: pain.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
The dhr was reviewed for lot #0027901 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
ZYGOMATIC IMPLANT
Common Device Name
ZYGOMATIC DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
anna dvinska
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key24895106
Report Number3011390931-2026-00111
Device Sequence Number18765277
Product Code DZE
UDI-Device Identifier07290108812381
UDI-Public07290108812381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F4452
Device Catalogue NumberNM-F4452
Device Lot Number0027901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown